BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 2 >

Please use this identifier to cite or link to this item:

Title: Exponents of Subvarieties of Upper Triangular Matrices over Arbitrary Fields are Integral
Authors: Petrogradsky, V.
Keywords: Associative Algebras With Polynomial Identities
Growth of Codimensions
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 2, (2000), 167p-176p
Abstract: Let Uc be the variety of associative algebras generated by the algebra of all upper triangular matrices, the field being arbitrary. We prove that the upper exponent of any subvariety V ⊂ Uc coincides with the lower exponent and is an integer.
Description: Partially supported by grant RFFI 98-01-01020.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol26-num2-2000-p167-p176.pdf459.25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License